Alert archive / Texas / Tornado Warnings in 2009
Tornado Warning 7, NWS Fort Worth, TX
NWS Fort Worth, TX issued this tornado warning at Feb 10, 2009, 9:30 PM CST for Collin County, Denton County, Texas. It was in force for 16 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Feb 10, 2009, 9:30 PM CST (03:30 UTC)
- Expired
- Feb 10, 2009, 9:46 PM CST
- In force
- 16 min
- Issued by
- NWS Fort Worth, TX
- Area
- Storm-based polygon
Counties Collin County, TX, Denton County, TX
The radar
The Dallas/Ft Worth radar (KFWS), 69 km from the middle of the area, began a volume at 03:34 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Feb 10, 3:37 PM CST | Tornado Watch | SPC | 6 hr |
| Feb 10, 9:30 PM CST | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Fort Worth, TX (KFWD), launched 00:00Z, 3.5 hours before the alert went out and 51 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1515 J/kg
- Mixed-layer CIN
- 0 J/kg
- Mixed-layer LCL
- 763 m above ground
- 0-6 km bulk shear
- 68 kt
- 0-1 km storm-relative helicity
- 302 m²/s²
- 0-3 km storm-relative helicity
- 287 m²/s²
- Significant tornado parameter
- 2.9
- Supercell composite
- 10.9
The text
As transmitted, in the capitals the NWS used until 2016.
000
WFUS54 KFWD 110330
TORFWD
TXC085-121-110400-
/O.NEW.KFWD.TO.W.0007.090211T0330Z-090211T0400Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
930 PM CST TUE FEB 10 2009
THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A
* TORNADO WARNING FOR...
SOUTHWESTERN COLLIN COUNTY IN NORTH CENTRAL TEXAS...
SOUTHEASTERN DENTON COUNTY IN NORTH CENTRAL TEXAS...
* UNTIL 1000 PM CST
* AT 928 PM CST...A SEVERE THUNDERSTORM WITH A HISTORY OF PRODUCING
WIND DAMAGE WAS OVER LEWISVILLE...MOVING EAST AT 45 MPH.
* THE TORNADIC CIRCULATION WILL BE NEAR...
PLANO BY 945 PM CST...
TAKE COVER IN A BASEMENT...OR ON THE LOWEST FLOOR OF YOUR HOME IN AN
INTERIOR CLOSET OR BATHROOM. USE BLANKETS OR PILLOWS FOR COVER.
LAT...LON 3300 9662 3299 9671 3299 9700 3302 9702
3312 9676
TIME...MOT...LOC 0328Z 249DEG 38KT 3300 9693
$$
251 follow-up statement
000
WWUS54 KFWD 110346
SVSFWD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
946 PM CST TUE FEB 10 2009
TXC085-121-110356-
/O.CAN.KFWD.TO.W.0007.000000T0000Z-090211T0400Z/
DENTON TX-COLLIN TX-
946 PM CST TUE FEB 10 2009
...THE TORNADO WARNING FOR SOUTHWESTERN COLLIN AND SOUTHEASTERN
DENTON COUNTIES IS CANCELLED...
AT 946 PM CST THE SEVERE THUNDERSTORM THAT PROMPTED THE TORNADO
WARNING WEAKENED AND WAS NO LONGER CAPABLE OF PRODUCING A TORNADO.
THE TORNADO WARNING WAS CANCELLED.
RADAR INDICATED THAT HEAVY RAIN...SMALL HAIL...AND GUSTY WINDS UP TO
60 MPH WERE STILL POSSIBLE FROM THE THUNDERSTORM.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 500 AM CST WEDNESDAY MORNING
FOR EASTERN TEXAS.
LAT...LON 3300 9662 3299 9671 3299 9700 3302 9702
3312 9676
TIME...MOT...LOC 0346Z 249DEG 38KT 3307 9672
$$
82/JLDWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this tornado warning went out at Feb 10, 7:55 PM CST, 1 hour 35 minutes earlier.
Area forecast discussion, Feb 10, 7:55 PM CST, 1 hour 35 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE FORT WORTH TX 755 PM CST TUE FEB 10 2009 .UPDATE... 755 PM CST. HAVE EXTENDED TORNADO WATCH 008 UNTIL 10 PM AND REMOVED EASTLAND... STEPHENS...AND YOUNG COUNTIES FROM IT. TORNADO WATCH 10 REMAINS IN EFFECT UNTIL MIDNIGHT...BUT WILL LIKELY BE REPLACE WITH A NEW ONE SHORTLY BEFORE IT EXPIRES AS CONVECTION WILL STILL BE ONGOING IN THE EASTERN SECTIONS OF THE CURRENT WATCH. 75 && .UPDATE... 646 PM CST. FORMATION OF SQUALL LINE IS IN PROGRESS WITH DRYLINE BEGINNING TO PUSH INTO OUR FAR WESTERN COUNTIES. STILL EXPECT SQUALL LINE TO BUILD SOUTHWARD AND FILL IN OVER THE NEXT HOUR OR SO. LATEST TRACKING PLACES THE SQUALL LINE ALONG A SHERMAN...FORT WORTH...LAMPASAS LINE AROUND MIDNIGHT. 00Z (6PM) FWD SOUNDING REMAINS VERY UNSTABLE WITH CAPES NEAR 1850 J/KG...LI OF -5.9...AND STRONG WIND SHEAR 0-3KM. MAX WIND IS 120 KTS AROUND 38 KFT. THE MOVEMENT OF THE WESTERN STORMS IS ESTIMATED 220 DEGREES AT 38 KTS. WILL ISSUE UPDATE ZONE PACKAGE TO INCREASE POPS OVER THE WESTERN AREAS FOR THE EVENING. ALSO...MODIFIED HOURLY GRIDS FOR THE EVENING HOURS. 75 && .AVIATION... /00Z UPDATE/ SCATTERED SHOWERS CONTINUING ACROSS THE EASTERN HALF OF NORTH TEXAS WITH ADDITIONAL THUNDERSTORMS EXPECTED TO DEVELOP THROUGH THE EVENING AS FORCING FROM UPPER TROF TO THE WEST OVERSPREADS THE AREA. LINE OF THUNDERSTORMS ALONG AND JUST EAST OF THE DRYLINE WILL MARCH ACROSS THE METROPLEX AIRPORTS LATER THIS EVENING. WILL START OUT WITH A VCTS IN THE METROPLEX TO ACCOUNT FOR SCATTERED ACTIVITY WITH MVFR CIGS...ALTHOUGH THERE IS SOME SCATTERING OF THE LOWER CIGS TO THE WEST. TIMING OF THE CONVECTION IS BETWEEN 2-5Z RIGHT NOW AND WILL MAKE SOME TWEAKS AS NECESSARY. MAIN THREAT WILL BE STRONG WEST WINDS ASSOCIATED WITH THE LINE OF TSTMS. SEVERE WINDS IN EXCESS OF 50KTS POSSIBLE WITH STRONGEST STORMS. OTHER CONCERN IS STRONG WEST WINDS BEHIND THE LINE OF STORMS WHICH WILL CONTINUE TO POSE A CROSSWIND PROBLEM ON N/S RUNWAYS TONIGHT. ATTM...IT DOESNT APPEAR THE THE BLDU FROM THE WEST WILL MOVE INTO THE AREA AS PRECIP SHOULD INHIBIT THIS. WILL CONTINUE TO MONITOR. VFR CONDS EXPECTED ON WEDNESDAY. 91/DUNN && .PREV DISCUSSION... /ISSUED 236 PM CST TUE FEB 10 2009/ SCATTERED SHOWERS AND THUNDERSTORMS CONTINUE TO MOVE THROUGH THE EASTERN HALF OF THE CWA WHILE STRONG/SEVERE STORMS ARE DEVELOPING FROM CENTRAL OKLAHOMA TO ABILENE ALONG THE DRYLINE. UPPER LEVEL TROUGH IS NOW MOVING THROUGH COLORADO AND NEW MEXICO AND WILL PASS ALONG JUST NORTH OF THE RED RIVER TONIGHT. CURRENT THOUGHTS REGARDING THE SEVERE WEATHER POTENTIAL THIS AFTERNOON AND TONIGHT IS STILL THE SAME AND REFER USERS TO CURRENT SEVERE WEATHER PRODUCTS /I.E. AWU...MCD...SWODY1/ FOR ADDITIONAL INFORMATION. EXPECT THE SQUALL LINE TO DEVELOP/MOVE INTO THE WESTERN COUNTIES DURING THE EARLY EVENING HOURS. THE LINE SHOULD BE CLEARING THE I-35 CORRIDOR BY 10 PM AND THEN THROUGH THE EASTERN COUNTIES BY 3 OR 4 AM. RAINFALL TOTALS OF A QUARTER INCH TO ONE INCH WILL BE POSSIBLE BUT DO NOT EXPECT MUCH OF A FLASH FLOOD THREAT DUE TO THE QUICK EASTWARD MOVEMENT OF THE LINE. A WIND ADVISORY REMAINS IN EFFECT THROUGH NOON WEDNESDAY FOR STRONG WINDS AHEAD OF THE LINE OF STORMS THIS AFTERNOON AND EVENING AND THEN FOR STRONG WEST/SOUTHWEST WINDS BEHIND THE DRYLINE AND FRONT. THE COMBINATION OF STRONG WINDS BEHIND THE FRONT AND VERY DRY AIR WITH DEWPOINTS IN THE TEENS AND 20S WOULD SUPPORT A CRITICAL FIRE THREAT ON WEDNESDAY BUT HOPE THAT DECENT RAINFALL TONIGHT WILL MITIGATE FIRE THREAT. WILL NOT ISSUE ANY FIRE WEATHER STATEMENTS OR WARNINGS AT THIS TIME. OVERNIGHT LOWS TONIGHT WILL BE DEPENDENT ON RAIN COOLED AIR ASSOCIATED WITH THE SQUALL LINE. HAVE GONE ON THE COOLER SIDE OF MOS GUIDANCE FOR LOWS TONIGHT WHICH MAY END UP BEING TOO WARM. SLIGHTLY COOLER WEATHER IS EXPECTED THE NEXT SEVEN DAYS AS A COUPLE OF COLD FRONTS MOVE THROUGH THE REGION. SEVERAL SHORTWAVES WILL MISS US TO THE NORTH AND CHANCE FOR RAIN STILL LOOKS SLIM THIS WEEK...BUT MAY SEE SOME PRECIPITATION EARLY NEXT WEEK AS ONE SHORTWAVE SWINGS ACROSS THE STATE. AFTER TONIGHT/S PACIFIC FRONT...NEXT FRONT WILL ARRIVE FRIDAY NIGHT WITH ANOTHER FRONT ON SUNDAY. MODELS CONTINUE TO MAKE SMALL ADJUSTMENTS IN THE EXTENDED FORECAST AND THUS CONFIDENCE IN THE EXTENDED IS NOT TOO HIGH...BUT MAJORITY OF MODELS ARE CLOSE IN THEIR SOLUTIONS. 82/JLD && .PRELIMINARY POINT TEMPS/POPS... DALLAS-FT. WORTH, TX 46 69 42 72 51 / 100 0 0 5 5 WACO, TX 46 73 38 74 51 / 100 0 0 5 5 PARIS, TX 47 66 38 68 44 / 100 10 0 5 5 DENTON, TX 45 69 36 73 49 / 100 0 0 5 5 MCKINNEY, TX 45 67 36 71 48 / 100 0 0 5 5 DALLAS, TX 48 71 43 73 51 / 100 0 0 5 5 TERRELL, TX 47 69 38 71 49 / 90 0 0 5 5 CORSICANA, TX 47 73 43 73 48 / 80 0 0 5 5 TEMPLE, TX 48 73 40 73 51 / 90 0 0 5 5 && .FWD WATCHES/WARNINGS/ADVISORIES... WIND ADVISORY UNTIL 12 PM CST WEDNESDAY FOR TXZ091>095-100>107- 115>123-129>135-141>148-156>162-174-175. && /75
Hazardous weather outlook, Feb 10, 6:04 PM CST, 3 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE FORT WORTH TX 604 PM CST TUE FEB 10 2009 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-111100- MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO- FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE- LEON-MILAM-ROBERTSON- 604 PM CST TUE FEB 10 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS. .DAY ONE...TONIGHT. THERE IS A GOOD CHANCE FOR SEVERE THUNDERSTORMS ACROSS ALL OF NORTH TEXAS AS A STRONG SQUALL MOVES THROUGH THE REGION. THE SEVERE THUNDERSTORMS WILL HAVE THE POTENTIAL TO PRODUCE LARGE HAIL...DAMAGING WINDS...AND ISOLATED TORNADOES. THE SQUALL LINE WILL LIKELY REACH THE I-35 CORRIDOR BETWEEN 8 AND 9 PM...THEN EXIT THE FAR EASTERN COUNTIES BY 3 AM. A WIND ADVISORY IS IN EFFECT TONIGHT FOR STRONG SOUTH WINDS AHEAD OF THE SQUALL LINE..THEN FOR STRONG WEST WINDS BEHIND IT. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. A WIND ADVISORY WILL BE IN EFFECT THROUGH NOON WEDNESDAY FOR STRONG WEST WINDS. THERE IS A SLIGHT CHANCE OF THUNDERSTORMS NEXT MONDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED.
In the hours before
Local storm report, Feb 10, 8:27 PM CST, 1 hour 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
827 PM CST TUE FEB 10 2009
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0825 PM HAIL TOLAR 32.39N 97.92W
02/10/2009 E1.75 INCH HOOD TX EMERGENCY MNGRLocal storm report, Feb 10, 8:33 PM CST, 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
833 PM CST TUE FEB 10 2009
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0818 PM HAIL OAK TRAIL SHORES 32.49N 97.83W
02/10/2009 E1.00 INCH HOOD TX STORM CHASER
WIND GUST TO 43 MPH AND HEAVY RAIN.Local storm report, Feb 10, 8:44 PM CST, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
844 PM CST TUE FEB 10 2009
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0844 PM TSTM WND GST 3 W SANGER 33.36N 97.23W
02/10/2009 E60 MPH DENTON TX AMATEUR RADIO
ESTIMATED BY SPOTTER.Local storm report, Feb 10, 8:59 PM CST, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
859 PM CST TUE FEB 10 2009
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0854 PM TSTM WND DMG 3 S GRANBURY 32.40N 97.79W
02/10/2009 HOOD TX STORM CHASER
HWY 144 SOUTH...POLES AND POWER LINES DOWN OVER THE
ROAD.Local storm report, Feb 10, 9:12 PM CST, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
912 PM CST TUE FEB 10 2009
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0905 PM HAIL BLUM 32.14N 97.40W
02/10/2009 E1.00 INCH HILL TX EMERGENCY MNGR
NICKLE TO QUARTER SIZE HAIL NEAR BLUE ON FM 2604.ELocal storm report, Feb 10, 9:28 PM CST, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
928 PM CST TUE FEB 10 2009
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0924 PM TSTM WND GST HILLSBORO 32.01N 97.12W
02/10/2009 M88 MPH HILL TX TRAINED SPOTTER
MEASURED BY MOBILE SPOTTER.The office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 10, 6:04 PM CST | Severe Thunderstorm Warning | FWD | Montague | 41 min |
| Feb 10, 6:15 PM CST | Special Weather Statement | FWD | Eastland | 30 min |
| Feb 10, 6:19 PM CST | Tornado Warning | FWD | Montague | 26 min |
| Feb 10, 6:32 PM CST | Special Weather Statement | FWD | Jack | 28 min |
| Feb 10, 6:36 PM CST | Severe Thunderstorm Warning | FWD | Jack, Montague, Wise | 39 min |
| Feb 10, 6:38 PM CST | Severe Thunderstorm Warning | FWD | Jack, Young | 22 min |
| Feb 10, 6:55 PM CST | Special Weather Statement | FWD | Eastland | 35 min |
| Feb 10, 7:00 PM CST | Severe Thunderstorm Warning | FWD | Jack | 30 min |
| Feb 10, 7:05 PM CST | Severe Thunderstorm Warning | FWD | Palo Pinto | 55 min |
| Feb 10, 7:07 PM CST | Special Weather Statement | FWD | Stephens, Young | 23 min |
| Feb 10, 7:08 PM CST | Severe Thunderstorm Warning | FWD | Comanche | 24 min |
| Feb 10, 7:13 PM CST | Tornado Warning | FWD | Montague | 47 min |
| Feb 10, 7:23 PM CST | Severe Thunderstorm Warning | FWD | Erath | 67 min |
| Feb 10, 7:25 PM CST | Severe Thunderstorm Warning | FWD | Jack, Montague, Wise | 20 min |
| Feb 10, 7:27 PM CST | Severe Thunderstorm Warning | FWD | Jack | 18 min |
| Feb 10, 7:34 PM CST | Severe Thunderstorm Warning | FWD | Eastland, Stephens | 26 min |
| Feb 10, 7:37 PM CST | Tornado Warning | FWD | Montague | 23 min |
| Feb 10, 7:40 PM CST | Severe Thunderstorm Warning | FWD | Comanche, Hamilton, Mills | 65 min |
| Feb 10, 7:41 PM CST | Severe Thunderstorm Warning | FWD | Parker | 64 min |
| Feb 10, 7:44 PM CST | Severe Thunderstorm Warning | FWD | Wise | 61 min |
| Feb 10, 7:47 PM CST | Severe Thunderstorm Warning | FWD | Jack, Montague, Wise | 43 min |
| Feb 10, 7:53 PM CST | Severe Thunderstorm Warning | FWD | Cooke, Montague | 52 min |
| Feb 10, 8:02 PM CST | Severe Thunderstorm Warning | FWD | Hood | 58 min |
| Feb 10, 8:08 PM CST | Severe Thunderstorm Warning | FWD | Bosque, Coryell, Erath, Hamilton, Lampasas | 67 min |
| Feb 10, 8:13 PM CST | Severe Thunderstorm Warning | FWD | Denton, Parker, Tarrant, Wise | 62 min |
| Feb 10, 8:19 PM CST | Tornado Warning | FWD | Hamilton | 26 min |
| Feb 10, 8:26 PM CST | Severe Thunderstorm Warning | FWD | Parker, Tarrant | 34 min |
| Feb 10, 8:29 PM CST | Severe Thunderstorm Warning | FWD | Cooke | 46 min |
| Feb 10, 8:37 PM CST | Severe Thunderstorm Warning | FWD | Johnson, Somervell | 53 min |
| Feb 10, 8:40 PM CST | Severe Thunderstorm Warning | FWD | Bosque, Hill | 47 min |
| Feb 10, 8:54 PM CST | Severe Thunderstorm Warning | FWD | Cooke, Grayson | 51 min |
| Feb 10, 8:58 PM CST | Severe Thunderstorm Warning | FWD | Dallas, Tarrant | 62 min |
| Feb 10, 9:01 PM CST | Severe Thunderstorm Warning | FWD | Bell, McLennan | 59 min |
| Feb 10, 9:01 PM CST | Severe Thunderstorm Warning | FWD | Collin, Denton | 59 min |
| Feb 10, 9:10 PM CST | Tornado Warning | FWD | Tarrant | 20 min |
| Feb 10, 9:17 PM CST | Tornado Warning | FWD | Hill | 28 min |
| Feb 10, 9:33 PM CST | Severe Thunderstorm Warning | FWD | Ellis, Hill, Navarro | 57 min |
| Feb 10, 9:39 PM CST | Severe Thunderstorm Warning | FWD | Falls | 66 min |
| Feb 10, 9:47 PM CST | Severe Thunderstorm Warning | FWD | Limestone | 58 min |
| Feb 10, 9:51 PM CST | Severe Thunderstorm Warning | FWD | Milam | 54 min |
| Feb 10, 9:55 PM CST | Severe Thunderstorm Warning | FWD | Collin, Dallas, Hunt, Kaufman, Rockwall | 65 min |
| Feb 10, 10:03 PM CST | Tornado Warning | FWD | Collin | 16 min |
| Feb 10, 10:06 PM CST | Tornado Warning | FWD | Freestone, Limestone | 24 min |
| Feb 10, 10:18 PM CST | Severe Thunderstorm Warning | FWD | Anderson, Freestone, Henderson, Navarro | 57 min |
| Feb 10, 10:28 PM CST | Tornado Warning | FWD | Anderson, Freestone | 32 min |
| Feb 10, 10:33 PM CST | Special Weather Statement | FWD | Robertson | 27 min |
| Feb 10, 10:40 PM CST | Severe Thunderstorm Warning | FWD | Delta, Hopkins, Hunt, Kaufman, Rains, Van Zandt | 65 min |
| Feb 10, 10:50 PM CST | Severe Thunderstorm Warning | FWD | Leon, Robertson | 49 min |
| Feb 10, 10:52 PM CST | Severe Thunderstorm Warning | FWD | Anderson, Freestone, Henderson, Leon | 53 min |
Nearby
Tornado Warnings in Texas, 2009Every tornado warning in 2009Tornadoes in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.